It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Asthma Board Index
Board Index > Asthma | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 Showing 1 - 20 of 21 for thrush and prednisone. (0.401 seconds)


... Symbicort is two puffs morning and night... ... (25 replies)
... Hi Everyone, I have found this Message Board in my desperate attempt to learn what I can about what I have been going through, and it has already helped me to know there are others very unhappy with Prednisone too. ... (6 replies)
... My docter put me on Prednisone 10mg. and 5 days of Diflucan 150mg. tablets. I am still using my albuterol Inhaler.And on Singulair 1 a day. ... (0 replies)

... orry for all the questions. I haven't had a flare like this in years. I already had to call my dr. again today because I keep feeling like my throat is swollen and it's hard to swallow. ... (2 replies)
Oral Thrush
Mar 24, 2008
... Just finished a course of oral prednisone and have developed thrush. ... (4 replies)
... but I've never heard of oral prednisone contributing to thrush. ... (2 replies)
... My Dr. prescribed me a pill (Diflucan) - recently when he prescribed me a course of prednisone. He said that is for 'oral thrush' which you can get from Prednisone. Can anyone tell me how common this is? I have heard of oral trhush from inhalers (as I use Flovent daily- but rinse well) - but with an oral steroid? Any info? Thanks (2 replies)
... corticosteroids do. The Advair also contains a topical corticosteroid that further compromises your immune response. This can lead to worse than normal bacterial and viral infections, thrush and other fungal infections, etc. Antibiotics can compound fungal infections by killing native benevolent bacteria. ... (3 replies)
... I remember on the few occasions when I had to take prednisone...that I would get extremely bloated, have an increase in appetite, and gain weight almost instantly while on it. I'm wondering now, if the steroid in the Advair could possibly be contributing to those symptoms. ... (4 replies)
Advair
Jan 11, 2009
... Hi new to the board. I have always had sports induced asthma. I do not play sports much anymore but last year I came down with the flu and had a horrible bout with breathing issues. After going on a course of prednisone the pulmonary doc put me on advair, singular and flonase. ... (0 replies)
... I will pray for you that this was just an 'isolated' incident brought on by your illness and that once you are better it NEVER comes back. ... (9 replies)
... asthma, very mild really, as a child, then at 43 it tried to kill me a couple of times. For the last few years I have been on this roller coaster ride of asthma and costly, dangerous meds. ... (23 replies)
... Never heard of that before. (2 replies)
... long albuterol treatments and oral prednisone. A specialist has recommended we give her Pulmicort once a day throughout the winter. ... (22 replies)
... then your risk of thrush will be minimized...but when I use a spacer, I still rinse as a precaution... ... (3 replies)
... I have pretty severe asthma but I don't like the steroid inhalers because of the thrush it causes, so I am only on albuterol and claritin and an albuterol inhaler. I have had a hard time the last 3 days so I put myself on prednisone to get some relief. ... (7 replies)
... We do have a choice though. Glutathione, for e.g., is excellent for those with lung ailments. It is an amino acid and can be nebulized. Although it is not a pharmaceutical, you must have a prescription and get it at a compound pharmacy. Information is available online. ... (7 replies)
... s not surprising that one may feel hungry all the time as that is a very common side effect of steriods. I gained a tremendous amount of weight when I was taking prednisone and medrol. Have you read the package insert that comes in the Advair box? ... (10 replies)
... throat, but often the burning is down at the bottom like a big lump...and heartburn comes on pretty strong sometimes too....some of this could be related to the Prednisone I've been on too...but I've correlated today that my trembling seems to definitely be from the Serevent, and I hate it! ... (8 replies)
... What you are experiencing is a very common side effect of steroids. I take a very high dose of inhaled steroids plus daily prednisone so I've been down this road lots of times. ... (8 replies)




Pages: 1

All times are GMT -7. The time now is 12:06 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!